# SDR ASOA20131115431

- Difficulty date: November 15, 2013
- Submitted: November 16, 2013
- Operation: Air carrier
- Aircraft: N12528
- Make and model: Emb EMB-135LR
- Aircraft serial: 135504
- Aircraft time: 21,927 hours, 21,929 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 13500437001
- Condition: Corroded
- Location: Frames 23-32
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK,  INSPECTION FOUND THE RT FLOOR SUPPORT PITTED FROM FRAME 23 THRU 32.  R & R IAW SRM 51-40-02.
